# SDR QXEA200602029

- Difficulty date: August 6, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 6,175 hours, 5,709 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

SMF FLIGHT 2300:  NR 1 DC GENERATOR DID NOT COME ON AFTER ENGINE START.  MAINTENANCE CYCLED SHIPS POWER.  RESTARTED NR 1 ENGINE.  OPERATIONAL GENERATOR WAS NORMAL IAW AMM TASK 24-31-06-710-801.  NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
